Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 21, Issue 2 - Dec 2005
Volume 21, Issue 1 - Jun 2005
Selecting the target year
DISCRETE CHEBYCHEV FOR MEANS OF SEQUENCES OF DIFFERENT LENGTHS
Cerone, P. ; Dragomir, S.S. ; Mills, T.M. ;
East Asian mathematical journal , volume 21, issue 2, 2005, Pages 137~150
Bounds for discrete Chebychev functionals that involve means of sequences of different lengths are investigated in the current article. Earlier bounds for the Chebychev functional involving sums of sequences of the same lengths are utilised in the current development. Weighted generalised Chebychev functionals are also examined.
GENERALIZED TOEPLITZ ALGEBRAS OF SEMIGROUPS
Jang, Sun-Young ;
East Asian mathematical journal , volume 21, issue 2, 2005, Pages 151~161
We analyze the structure of
generated by left regular isometric representations of semigroups.
A KL-PRODUCT OF FINITE BCI-ALGEBRAS
Habil, Ahmad ;
East Asian mathematical journal , volume 21, issue 2, 2005, Pages 163~170
We have proved that a finite BCI-algebra(X, *, 0) is a KL-product if and only if for any subset I of X such that
the cardinality of
divides the cardinality of I.
ON THE CLASS OF
Nisar, Farhat ; Bhatti, Shaban Ali ;
East Asian mathematical journal , volume 21, issue 2, 2005, Pages 171~181
In this paper we investigate some more properties of of
-algebras. We also prove that the class of
-algebras is contained in the class of commutative BCI-algebras.
FUZZY MULTIPLICATION RINGS
Lee, Dong-Soo ; Park, Chul-Hwan ; Kim, Jong-Heon ;
East Asian mathematical journal , volume 21, issue 2, 2005, Pages 183~190
We will introduce the notion of fuzzy multiplication ring using fuzzy ideal. In this paper we will show that a fuzzy ideal I is primary if radI is prime. And we will investigate some properties related the theorem.
ON GENERALIZED WRIGHT'S HYPERGEOMETRIC FUNCTIONS AND FRACTIONAL CALCULUS OPERATORS
Raina, R.K. ;
East Asian mathematical journal , volume 21, issue 2, 2005, Pages 191~203
In the present paper we first establish some basic results for a substantially more general class of functions defined below. The results include simple differentiation and fractional calculus operators(integration and differentiation of arbitrary orders) for this class of functions. These results are then invoked in determining similar properties for the generalized Wright's hypergeometric functions. Further, norm estimate of a certain class of integral operators whose kernel involves the generalized Wright's hypergeometric function, and its composition(and other related properties) with the fractional calculus operators are also investigated.
ON FUZZY DIMENSION OF N-GROUPS WITH DCC ON IDEALS
Bhavanari, Satyanarayana ; Kuncham, Syam Prasad ; Tumurukota, Venkata Pradeep Kumar ;
East Asian mathematical journal , volume 21, issue 2, 2005, Pages 205~217
In this paper we consider the fuzzy ideals of N-group G where N is a near-ring. We introduce the concepts: minimal elements, fuzzy linearly independent elements, and fuzzy basis of an N-group G and obtained fundamental related results.
SOME RESULTS ASSOCIATED WITH CERTAIN ANALYTIC AND UNIVALENT FUNCTIONS INVOLVING FRACTIONAL DERIVATIVE OPERATORS
Irmak, H. ; Raina, R.K. ;
East Asian mathematical journal , volume 21, issue 2, 2005, Pages 219~231
This paper investigates some results (Theorems 2.1-2.3, below) concerning certain classes of analytic and univalent functions, involving the familiar fractional derivative operators. We state interesting consequences arising from the main results by mentioning the cases connected with the starlikeness, convexity, close-to-convexity and quasi-convexity of geometric function theory. Relevant connections with known results are also emphasized briefly.
PROBLEM FOR STRONGLY
-LOGARITHMIC CLOSE-TO-CONVEX FUNCTIONS
Cho, Nak-Eun ;
East Asian mathematical journal , volume 21, issue 2, 2005, Pages 233~240
denote the class of normalized strongly
-logarithmic close-to-convex functions of order
, defined in the open unit disk
the class of normalized starlike functions. In this paper, we prove sharp
inequalities for functions
ON CONGRUENCES OF n-ARY GROUPS
Gal'mak, Alexandr M. ;
East Asian mathematical journal , volume 21, issue 2, 2005, Pages 241~248
Properties of congruences on n-ary groups are investigated.
CAS IMPLEMENTATION OF RECURSIVE STRUCTURE IN A SPANNING TREE
Song, Kee-Hong ;
East Asian mathematical journal , volume 21, issue 2, 2005, Pages 249~260
Experimentation using computer plays an important part in education and research in graph theory. The purpose of this paper is to develop the CAS techniques for the hands-on approach in graph theory specifically on the topic of constructing the spanning tree. This paper discusses the advantages of CAS as the software system for doing graph theory and introduces the software solutions integrating multimedia user interface developed by the author, which extend the functionality of the existing CAS-based graph theory software package.